Registration is now open! 

 


 

Catch some rays and earn CE hours in a beautiful setting from some of the most well-respected instructors in the profession. Featuring 18 hours COPE CE (6 hours are also TQ), the opportunities to enhance your practice and your career are endless.

 SCHEDULE OF EVENTS

 

 


Meet your continuing education requirements in a variety of topic areas, including OCT, punctal occlusion, peripheral retinal pathology, and myopia management. Learn from experts and stay on the leading edge of patient centered care.

SPEAKERS

 

 

Stay up to date on emerging products and services to support your practice from leading eye care brands, many offering special AACO pricing. AACO exhibitors specialize in pharmaceuticals, eye care, diagnostic tools, surgical equipment, and practice management.

 EXHIBITORS

 

 

LACRIVERA

 

When your goal is to provide exceptional patient care, interactive workshops are the most effective tool for real-time learning. Practice your technique during hands-on training and receive personalized, comprehensive instruction.

CE PROGRAM 

 

 

Dine, golf, shop, and relax. Everything you need for a special vacation is here. Rosen Shingle Creek features world-class greens, fine-dining and tropical swimming pools for the ultimate luxurious experience. Reserve now for AACO special room rates.

BOOK HOUSING

 

  

Golf, anyone? Shingle Creek Golf Club features challenging yet rewarding greens, by the Arnold Palmer Design Company. Start practicing your swing, sign up now and invite your friends to the AACO Golf Tournament on Thursday, August 19.

LEARN MORE

 

 

There's no better place for a getaway than Orlando, where the sun is hot, the drinks are cold, and it's always 5:00 somewhere! Enjoy happy hours, receptions and mixers, plus the main event, the Margaritaville Gala on Friday evening.

 

 

 

 

Bring the whole family! Experience all the world-class attractions Orlando has to offer, plus swimming, tennis, and a relaxing full-service spa right in the resort. We've planned morning tours for attendees to get a special look at "The City Beautiful."

VISIT ORLANDO

 

 

 

It pays to belong to AACO! Your passport to savings is yours for the taking. Earn cash for things you’re already doing! Everything from reserving your room, attending CE sessions to visiting with exhibitors and attending our social events.   LEARN MORE

 

 

 

REGISTRATION RATES                                                                                         

Early Bird (before June18th)
Members - $295.00*
Non-members - $395.00
*qualifies for the travel rebate program, members can receive one night of their hotel stay after meeting the requirements

Regular -After June 18th
Members $395.00
Non-members $495.00

Spouse/Partner
Registration $75.00
Includes Friday Night Gala, receptions, and eligible for "shuttles" to Disney Springs -Universal and may join golf outing (for additional fee) on 8/19

One-day Only Conference CE Rate - Sunday Only 
$295 (members & non-members)

Golf Outing on 8/19
$75.00 per golfer

 

SCHEDULE OF EVENTS                                                                                                      

 

Thursday, August 19  
AACO Board Meeting (Closed Session) 8:00 am - 12:00 pm
AACO 1st Annual Golf Outing 12:30 pm - 5:00 pm
Registration Hours 12:00 pm - 5:00 pm
Welcome, Happy Hour 6:00 pm - 7:00 pm
   
Friday, August 20  
Registration Hours 7:00 am - 5:00 pm
Spouse/Partner Shuttles to Disney Springs 12:00 pm -  4:00 pm
NEW! AACO Exhibit Fair  8:00 am - 10:00 am
Carotenoid Levels in Ocular Disease and Systemic Health  
Greg Caldwell, OD, FAAO    
COPE 1-Hour
10:00 am - 11:00 am
Dry-Eye
TBD
COPE 1-Hour
11:30 am - 12:30 pm

Sponsored Luncheon

12:30 pm - 1:30 pm
Anterior Segment Misadventures
Joe Deloach, OD, FAAO
COPE 1-Hour
1:30 pm - 2:30 pm
Rx Compliance:  From Rules to Robots
Joe Deloach, OD, FAAO
COPE 1-Hour
2:30 pm - 3:30 pm
Demystifying Marijuana Course
Robert Houghteling, OD, FAAO
COPE 1-Hour
3:30 pm - 4:30 pm

NEW! AACO Thought Leader Sessions (by invitation)

4:30 pm - 5:30 pm
Opening Reception 6:00 pm - 7:00 pm

AACO Awards & Gala  join us for  "Margaritaville"

7:00 pm - 8:30 pm
   
Saturday, August 21  
Registration Hours 7:00 am - 5:00 pm
Spouse/Partner Shuttles to Disney Springs  12:00 pm - 4:00 pm 
Exhibit Fair Breakfast  7:00 am - 8:00 am
General Sessions Begin  
 Treatment of Keratoconus
 Jack Parker, MD    
 COPE 1-Hour
 
8:00 am - 9:00 am 
Diagnosis and Management of Peripheral Retinal Pathology
Gary Ganiban, MD
COPE 1-Hour
9:00 am - 10:00 am
OCT Practical Applications of Advanced Technologies
Mile Brujic, OD
COPE 2-Hours CEE/TQ

 

10:30 am - 12:30 am

Sponsored Luncheon

12:30 pm - 1:30 pm
Diagnosis and Management of Common Eyelid Lesions
Milan Mehta, MD
COPE 2-Hours CEE/TQ
1:30 pm - 3:30 pm
Cataract Co-management (TQ)
Mateen Ali Niazee, MD & Michael Slusky, OD, FAAO
COPE 2-Hours CEE/TQ
 
3:30 pm - 5:30 pm 
Happy Hour  5:30 pm - 6:30 pm
Free Evening to enjoy Orlando! Shuttles to Disney Springs available  
   
Sunday, August 22  

AACO Member Business Meeting with breakfast (members only)

Includes induction of the new AACO Board and Officers

General Session Begins

8:00 am - 9:00 am
Approaching a Chronic Red Eye
Chirag Patel, MD
COPE 1-Hour
9:00 am - 10:00 pm
Anterior Uveitus
Chirag Patel, MD
COPE 2-Hours
10:15 am - 12:15 pm
Lunch & Learn: You Don't Say Nonverbal Speaks Louder 
Then Words, Improves Patient Experience Care
Naheed Ahmad, OD
COPE 1-Hour
12:15 pm - 1:15 pm
Combating Asymptomatic Dry Eye and Preventing 
Contact Lens Wear Dropout
Eric Brooker, OD
COPE 1-Hour
1:15 pm - 2:15 pm
Punctual Plugs Wet Lab
Eric Brooker, OD

TBA - Florida License Requirement Sessions

2:15 pm  - 3:15 pm

3:30 pm - 5:30 pm

 

 

 

 

SPEAKERS                                                                                                                                

Naheed Ahmad, OD You Dont Say Nonverbal Speaks Louder Than Words, Improves Patient Experience Care
Eric Brooker, OD Ins and Outs of Punctal Occlusion
Mile Brujic, OD  OCT Practical Applications of Advanced Technologies (TQ)
Greg Caldwell, OD, FAAO  Carotenoid Levels in Ocular Disease and Systemic Health
Joe Deloach, OD, FAAO Rx Compliance: From Rules to Robots
Gary Ganiban, MD Diagnosis of Peripheral Retinal Pathology
Robert Houghteling, OD, FAAO Demystifying Medical Marijuana
Milan Mehta, MD Diagnosis and Management of Common Eyelid Lesions (TQ)
Mateen Ali Niazee, MD Cataract Co-management (TQ)
Jack Parker, MD, PhD Treatment of Keratoconus
Chirag Patel, MD Approaching a Chronic Red Eye
Michael Slusky, OD, FAAO

Cataract Co-management (TQ)
                         
           
 

 

GOLF OUTING                                                                                                                          

 

Gather for a day on the fairways with friends and colleagues for The AACO Inaugural Golf Tournament at the prestigious Shingle Creek Golf Club! Whether you’re a scratch golfer or just enjoy the putting around in the sun, there will be fun (and prizes) for everyone!

 

Tournament Fore-mat- Individual Stroke – Each golfer competes individually and gets a gross score and The Callaway scoring system will calculate your net score for 18 holes! Shotgun – Teams start simultaneously on each hole. All teams can start and finish around the same time.

Start Time - 12:30pm

 

Winners!

  • 1st & 2nd Place Low Gross
  • 1st & 2nd Place Low Gross
  • Closest to the Pin (4) Par 3’s
  • Longest Drive
  • Congeniality Golfer Award
  • Best Golf Attire Award

 

Registration- The registration fee for participation is $75 and includes greens fee, cart fee, & range balls. Registration is available while registering for the AACO annual meeting.

Rental clubs ($50), shoes, golf balls, golf lessons are available at Shingle Creek Clubhouse for individual purchase. You may contact the clubhouse in advance to reserve clubs at: Toll-Free: (866) 996-9933

 

MEMBER REBATE                                                                                                                    

 

AACO Member Rebate Program
All current AACO members who register and pay to attend the AACO Annual Conference will qualify. To qualify, members will complete the following:

  • Register for an AACO meeting by the early registration deadline
  • Reserve their hotel room in the AACO room block by the deadline, using the registration link or code provided
  • Arrive on-time on the first day of the event and attend the first session (and all following CE sessions)
  • Get ‘passport book’ stamped from each exhibitor
  • Complete the assigned 10-minute vendor appointment sessions
  • Fully participate in the entire meeting (all CE sessions, Awards Gala, Members Business Meeting)


Stipend amount will be determined by how many members qualify for stipend per event (maximum amount is equal to one night hotel rate).